MathSciNet Relay Station
MathSciNet bibliographic data
MR275287 (43 #1044) 52.40
Cunningham, F., Jr. The Kakeya problem for simply connected and for star-shaped sets. Amer. Math. Monthly 78 1971 114–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement